Product Description
Each sachet of Lemsip Max Sinus & Flu Hot Lemon Powder for Oral Solution contains 1000mg paracetamol and 60mg pseudoephedrine hydrochloride. Paracetamol has pain killing (analgesic) and fever reducing (antipyretic) properties. Pseudoephedrine Hydrochloride is a decongestant to relieve blocked or runny nose.
Lemsip Max Sinus & Flu Hot Lemon can be used to relieve the symptoms of sinusitis and common cold & flu, such as headache and congestion in the nose and sinuses
How to Use
- For oral use
- Dilute the contents of one sachet in a mug of hot water, to not boil the water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or usual sweetener.
- Adults & children over 12 years: Usual dose is one sachet up to 3 times a day.
- Do not exceed 3 doses in 24 hours
Patient Info: https://www.medicines.ie/medicines/lemsip-max-sinus-flu-hot-lemon-32668/patient-info